# SDR WIW2008F00000

- Difficulty date: August 13, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N30591
- Make and model: Ayres S2RHG-T65
- Aircraft serial: T65HG023G
- Engine: Garrtt TPE33110
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017262
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON 8/13/2008 AT APPROX 07:40 AM, AIRPLANE WHILE PERFORMING AERIAL APPLICATION EXPERIENCED A LOSS OF ENGINE POWER AND MADE AN EMERGENCY LANDING IN A FIELD. SUBSEQUENT INVESTIAGATION REVEALED THE IDLER GEAR BRG (PN 3103035-1) IN THE TORQUE SENSOR HAD FAILED ALLOWING THE LOSS OF DRIVE INPUT TO THE FUEL CONTROL RESULTING IN LOSS OF ENGINE POWER AND EMERGENCY LANDING.  (K)
